Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 981762, 10 pages
http://dx.doi.org/10.1155/2013/981762
Research Article

The Interval-Valued Intuitionistic Fuzzy Optimized Weighted Bonferroni Means and Their Application

School of Economics and Management, Southeast University, Nanjing 211189, China

Received 3 May 2013; Accepted 18 June 2013

Academic Editor: Guangchen Wang

Copyright © 2013 Ya-ming Shi and Jian-min He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Dejian Yu, “Group Decision Making Under Interval-Valued Multiplicative Intuitionistic Fuzzy Environment Based on Archimedean t-Conorm and t-Norm,” International Journal of Intelligent Systems, 2015. View at Publisher ยท View at Google Scholar